Alert archive / North Dakota / Wind Chill Advisories in 2008

Wind Chill Advisory 13, NWS Bismarck, ND

December 22, 200812 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Dec 22, 2008, 2:57 AM MST for 12 counties in North Dakota. It took effect at Dec 22, 2008, 5:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2008, 2:57 AM MST (09:57 UTC)
In effect from
Dec 22, 2008, 5:00 AM MST
Expired
Dec 22, 2008, 11:00 AM MST
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 149 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 220957
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
357 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY MONDAY MORNING OVER SOUTHWESTERN NORTH DAKOTA
AND PORTIONS OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA...AND A WINTER
WEATHER ADVISORY FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA
THIS AFTERNOON THROUGH TUESDAY EVENING...

.SOUTHEAST WINDS OF 10 TO 20 MPH OVER SOUTHWESTERN NORTH DAKOTA AND
PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...COMBINED WITH ACTUAL AIR
TEMPERATURES RANGING FROM 5 BELOW TO 20 BELOW ZERO...WILL RESULT IN
WIND CHILL TEMPERATURES BETWEEN 25 BELOW AND 40 BELOW ZERO THIS
MORNING. CLOUDS WILL CONTINUE TO INCREASE THROUGHOUT THE MORNING
HOURS WHICH WILL HELP TO WARM THE ACTUAL AIR TEMPERATURES AND
REDUCE THE WIND CHILL THREAT. BY NOON THE ACTUAL AIR TEMPERATURES
WILL WARM TO AROUND ZERO DEGREES...RESULTING IN THE WIND CHILL
VALUES TO FALL OUTSIDE OF THE ADVISORY LEVEL RANGE.

IN ADDITION...A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST
WILL MOVE THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL
AND NORTHERN HIGH PLAINS TONIGHT THROUGH TUESDAY. SNOW WILL DEVELOP
OVER SOUTHWESTERN NORTH DAKOTA BY AROUND NOON...THEN SPREAD ACROSS
WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING
HOURS. SNOW WILL CONTINUE TONIGHT INTO TUESDAY MORNING THEN GRADUALLY
TAPER OFF TUESDAY BY EVENING. TOTAL SNOWFALL ACCUMULATIONS THROUGH
TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER CENTRAL AND
SOUTHERN NORTH DAKOTA...WITH 1 TO 3 INCHES OVER NORTHWESTERN AND
NORTH CENTRAL NORTH DAKOTA.

EXPECT HAZARDOUS TRAVEL CONDITIONS TO DEVELOP LATE MONDAY AFTERNOON
THROUGH TUESDAY EVENING. IF YOU HAVE TRAVEL PLANS THIS AFTERNOON THROUGH
TUESDAY EVENING...USE EXTRA CARE WHILE NAVIGATING ROADS...AND DO NOT
LEAVE HOME WITHOUT A WINTER SURVIVAL KIT.

NDZ018-031>033-040-041-043-044-221800-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
/O.NEW.KBIS.WW.Y.0020.081222T1800Z-081224T0000Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
357 AM CST MON DEC 22 2008 /257 AM MST MON DEC 22 2008/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO 6 PM CST /5 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. A
WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER
ADVISORY FOR SNOW IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ TUESDAY.

SOUTHEAST WINDS OF 10 TO 20 MPH OVER SOUTHWESTERN NORTH DAKOTA
COMBINED WITH ACTUAL AIR TEMPERATURES RANGING FROM 5 BELOW TO 20
BELOW ZERO...WILL RESULT IN WIND CHILL TEMPERATURES BETWEEN 25
BELOW AND 40 BELOW ZERO MONDAY MORNING.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER
SOUTHWESTERN NORTH DAKOTA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

NDZ019-020-034-042-045-221800-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
/O.NEW.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MERCER-OLIVER-MORTON-GRANT-SIOUX-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN...
ELGIN...FORT YATES
357 AM CST MON DEC 22 2008 /257 AM MST MON DEC 22 2008/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/
THIS EVENING TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. A
WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER
ADVISORY FOR SNOW IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT.

SOUTHEAST WINDS OF 10 TO 20 MPH OVER PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA WITH ACTUAL AIR TEMPERATURES RANGING FROM 10 BELOW TO 20 BELOW
ZERO...WILL RESULT IN WIND CHILL TEMPERATURES BETWEEN 25 BELOW AND
40 BELOW ZERO MONDAY MORNING.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER
CENTRAL AND SOUTHERN NORTH DAKOTA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

NDZ021>023-025-035>037-046>048-050-051-221800-
/O.NEW.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
357 AM CST MON DEC 22 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TUESDAY NIGHT.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER SOUTH
CENTRAL AND SOUTHERN NORTH DAKOTA. 

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ017-221800-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
MCKENZIE-
INCLUDING THE CITY OF...WATFORD CITY
357 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

SOUTHEAST WINDS OF 10 TO 20 MPH OVER PORTIONS OF WESTERN NORTH
DAKOTA COMBINED WITH ACTUAL AIR TEMPERATURES RANGING FROM 5
BELOW TO 20 BELOW ZERO...WILL RESULT IN WIND CHILL TEMPERATURES
BETWEEN 25 BELOW AND 40 BELOW ZERO MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KS
2 follow-up statements
000 
WWUS43 KBIS 221036 CCA
WSWBIS

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
434 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY MONDAY MORNING OVER SOUTHWESTERN NORTH DAKOTA
AND PORTIONS OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA...AND A WINTER
WEATHER ADVISORY FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA
THIS AFTERNOON THROUGH TUESDAY EVENING...

.SOUTHEAST WINDS OF 10 TO 20 MPH OVER SOUTHWESTERN NORTH DAKOTA AND
PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...COMBINED WITH ACTUAL AIR
TEMPERATURES RANGING FROM 5 BELOW TO 20 BELOW ZERO...WILL RESULT IN
WIND CHILL TEMPERATURES BETWEEN 25 BELOW AND 40 BELOW ZERO THIS
MORNING. CLOUDS WILL CONTINUE TO INCREASE THROUGHOUT THE MORNING
HOURS WHICH WILL HELP TO WARM THE ACTUAL AIR TEMPERATURES AND
REDUCE THE WIND CHILL THREAT. BY NOON THE ACTUAL AIR TEMPERATURES
WILL WARM TO AROUND ZERO DEGREES...RESULTING IN THE WIND CHILL
VALUES TO FALL OUTSIDE OF THE ADVISORY LEVEL RANGE.

IN ADDITION...A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST
WILL MOVE THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL
AND NORTHERN HIGH PLAINS TONIGHT THROUGH TUESDAY. SNOW WILL DEVELOP
OVER SOUTHWESTERN NORTH DAKOTA BY AROUND NOON...THEN SPREAD ACROSS
WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING
HOURS. SNOW WILL CONTINUE TONIGHT INTO TUESDAY MORNING THEN GRADUALLY
TAPER OFF BY TUESDAY EVENING. TOTAL SNOWFALL ACCUMULATIONS THROUGH
TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER CENTRAL AND
SOUTHERN NORTH DAKOTA...WITH 1 TO 3 INCHES OVER NORTHWESTERN AND
NORTH CENTRAL NORTH DAKOTA.

EXPECT HAZARDOUS TRAVEL CONDITIONS TO DEVELOP LATE MONDAY AFTERNOON
THROUGH TUESDAY EVENING. IF YOU HAVE TRAVEL PLANS THIS AFTERNOON THROUGH
TUESDAY EVENING...USE EXTRA CARE WHILE NAVIGATING ROADS...AND DO NOT
LEAVE HOME WITHOUT A WINTER SURVIVAL KIT.

NDZ018-031>033-040-041-043-044-221900-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
/O.NEW.KBIS.WW.Y.0020.081222T1800Z-081224T0000Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
434 AM CST MON DEC 22 2008 /334 AM MST MON DEC 22 2008/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON CST /11 AM MST/
TODAY TO 6 PM CST /5 PM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. A
WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER
ADVISORY FOR SNOW IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ TUESDAY.

SOUTHEAST WINDS OF 10 TO 20 MPH OVER SOUTHWESTERN NORTH DAKOTA
COMBINED WITH ACTUAL AIR TEMPERATURES RANGING FROM 5 BELOW TO 20
BELOW ZERO...WILL RESULT IN WIND CHILL TEMPERATURES BETWEEN 25
BELOW AND 40 BELOW ZERO MONDAY MORNING.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER
SOUTHWESTERN NORTH DAKOTA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

NDZ019-020-034-042-045-221900-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
/O.NEW.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MERCER-OLIVER-MORTON-GRANT-SIOUX-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN...
ELGIN...FORT YATES
434 AM CST MON DEC 22 2008 /334 AM MST MON DEC 22 2008/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/
THIS EVENING TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. A
WINTER WEATHER ADVISORY HAS ALSO BEEN ISSUED. THIS WINTER WEATHER
ADVISORY FOR SNOW IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT.

SOUTHEAST WINDS OF 10 TO 20 MPH OVER PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA WITH ACTUAL AIR TEMPERATURES RANGING FROM 10 BELOW TO 20 BELOW
ZERO...WILL RESULT IN WIND CHILL TEMPERATURES BETWEEN 25 BELOW AND
40 BELOW ZERO MONDAY MORNING.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER
CENTRAL AND SOUTHERN NORTH DAKOTA. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.


$$

NDZ021>023-025-035>037-046>048-050-051-221900-
/O.NEW.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
434 AM CST MON DEC 22 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TUESDAY NIGHT.

A STORM SYSTEM COMING ASHORE FROM THE PACIFIC NORTHWEST WILL MOVE
THROUGH THE INTER MOUNTAIN WEST AND ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS TONIGHT THROUGH TUESDAY. TOTAL SNOWFALL ACCUMULATIONS
THROUGH TUESDAY EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER SOUTH
CENTRAL AND SOUTHERN NORTH DAKOTA. 

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ017-221800-
/O.NEW.KBIS.WC.Y.0013.081222T1200Z-081222T1800Z/
MCKENZIE-
INCLUDING THE CITY OF...WATFORD CITY
434 AM CST MON DEC 22 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

SOUTHEAST WINDS OF 10 TO 20 MPH OVER PORTIONS OF WESTERN NORTH
DAKOTA COMBINED WITH ACTUAL AIR TEMPERATURES RANGING FROM 5
BELOW TO 20 BELOW ZERO...WILL RESULT IN WIND CHILL TEMPERATURES
BETWEEN 25 BELOW AND 40 BELOW ZERO MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KS
000 
WWUS43 KBIS 221830
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1225 PM CST MON DEC 22 2008

...WINTER WEATHER ADVISORY FOR PORTIONS OF WESTERN AND CENTRAL
NORTH DAKOTA THIS AFTERNOON THROUGH TUESDAY EVENING...

.CLOUDS SHOULD CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON 
HOURS...WHICH WILL HELP TO WARM THE ACTUAL AIR TEMPERATURES AND 
REDUCE THE WIND CHILL THREAT...THOUGH WIND CHILLS ARE EXPECTED TO 
REMAIN BETWEEN 15 BELOW AND 30 BELOW ZERO THROUGH TUESDAY EVENING. 
MEANWHILE...A STORM SYSTEM MOVING INTO THE INTERMOUNTAIN WEST AND 
ACROSS THE CENTRAL AND NORTHERN HIGH PLAINS TONIGHT THROUGH TUESDAY 
IS EXPECTED TO CAUSE TRAVEL DIFFICULTIES ACROSS WESTERN AND CENTRAL 
NORTH DAKOTA. LIGHT SNOW HAS ALREADY DEVELOPED OVER SOUTHWESTERN 
NORTH DAKOTA...AND AREAL COVERAGE OF SNOW SHOULD INCREASE THROUGH 
MONDAY EVENING AS THE SURFACE LOW PASSES THROUGH SOUTH DAKOTA. SNOW 
SHOULD CONTINUE TONIGHT INTO TUESDAY MORNING THEN GRADUALLY TAPER 
OFF BY TUESDAY EVENING. TOTAL SNOWFALL ACCUMULATIONS THROUGH TUESDAY 
EVENING OF 2 TO 5 INCHES CAN BE EXPECTED OVER CENTRAL AND SOUTHERN 
NORTH DAKOTA... WITH 1 TO 3 INCHES OVER NORTHWESTERN AND NORTH 
CENTRAL NORTH DAKOTA.

EXPECT HAZARDOUS TRAVEL CONDITIONS TO DEVELOP LATE MONDAY
AFTERNOON THROUGH TUESDAY EVENING. IF YOU HAVE TRAVEL PLANS THIS
AFTERNOON THROUGH TUESDAY EVENING...USE EXTRA CARE WHILE
NAVIGATING ROADS...AND DO NOT LEAVE HOME WITHOUT A WINTER
SURVIVAL KIT.

NDZ018-031>033-040-041-043-044-230230-
/O.EXP.KBIS.WC.Y.0013.000000T0000Z-081222T1800Z/
/O.CON.KBIS.WW.Y.0020.000000T0000Z-081224T0000Z/
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
1225 PM CST MON DEC 22 2008 /1125 AM MST MON DEC 22 2008/

...WIND CHILL ADVISORY HAS BEEN REPLACED BY A WINTER WEATHER
ADVISORY...WHICH REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
TUESDAY...

THE WIND CHILL ADVISORY HAS BEN REPLACED BY A WINTER WEATHER
ADVISORY...WHICH REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
TUESDAY.

VERY COLD TEMPERATURES ARE WARMING SLIGHTLY IN RESPONSE TO AN
APPROACHING STORM SYSTEM CURRENTLY OVER THE INTERMOUNTAIN REGION.
EXPECT AREAL COVERAGE OF SNOW TO INCREASE THROUGH MONDAY
EVENING...WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES EXPECTED 
OVER CENTRAL AND SOUTHERN NORTH DAKOTA...AND 1 TO 3 INCHES
POSSIBLE OVER NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NDZ019-020-034-042-045-230230-
/O.EXP.KBIS.WC.Y.0013.000000T0000Z-081222T1800Z/
/O.CON.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MERCER-OLIVER-MORTON-GRANT-SIOUX-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN...
ELGIN...FORT YATES
1225 PM CST MON DEC 22 2008 /1125 AM MST MON DEC 22 2008/

...WINTER WEATHER ADVISORY...WHICH REMAINS IN EFFECT FROM 6 PM
CST /5 PM MST/ THIS EVENING TO MIDNIGHT CST /11 PM MST/ TUESDAY
NIGHT...
...WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. A WINTER WEATHER
ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING
TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT. 

WARMING AIR TEMPERATURES HAVE ALLOWED WIND CHILL VALUES TO RISE
ABOVE WIND CHILL ADVISORY CRITERIA OVER MUCH OF THE REGION...SO
THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AS PLANNED.
EXPECT THAT WIND CHILL VALUES WILL REMAIN BETWEEN 15 BELOW AND 25
BELOW ZERO FOR THE REMAINDER OF THE DAY.

$$

NDZ017-221930-
/O.EXP.KBIS.WC.Y.0013.000000T0000Z-081222T1800Z/
MCKENZIE-
INCLUDING THE CITY OF...WATFORD CITY
1225 PM CST MON DEC 22 2008

...WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WARMING AIR TEMPERATURES HAVE ALLOWED WIND CHILL VALUES TO RISE
ABOVE WIND CHILL ADVISORY CRITERIA OVER MUCH OF THE REGION...SO
THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE AS PLANNED.
EXPECT THAT WIND CHILL VALUES WILL REMAIN BETWEEN 15 BELOW AND 25
BELOW ZERO FOR THE REMAINDER OF THE DAY.

$$

NDZ021>023-025-035>037-046>048-050-051-230230-
/O.CON.KBIS.WW.Y.0020.081223T0000Z-081224T0600Z/
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...GARRISON...MCCLUSKY...HARVEY...
CARRINGTON...BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1225 PM CST MON DEC 22 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TUESDAY NIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT CST TUESDAY NIGHT. 

A STORM SYSTEM MOVING INTO THE NORTHERN PLAINS THIS AFTERNOON AND
EVENING IS EXPECTED TO CAUSE INCREASING AREAL COVERAGE OF SNOW
THAT HAS ALREADY SPREAD INTO SOUTHWESTERN NORTH DAKOTA THIS
MORNING. TOTAL SNOWFALL ACCUMULATIONS THROUGH TUESDAY EVENING OF
2 TO 5 INCHES CAN BE EXPECTED OVER SOUTH CENTRAL AND SOUTHERN
NORTH DAKOTA.

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

SCHECK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Dec 22, 2:32 AM MST, 25 minutes earlier.

Area forecast discussion, Dec 22, 2:32 AM MST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
332 AM CST MON DEC 22 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT..
FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND A WINTER
WEATHER ADVISORY OVER OUR CENTRAL AND SOUTHERN CWA LATER TODAY
THROUGH TUESDAY EVENING...AND A WIND CHILL ADVISORY OVER PORTIONS
OF OUR WESTERN AND SOUTHWESTERN ZONES THIS MORNING.

FIRST...LATEST SURFACE ANALYSIS SHOWS INCREASING EAST/SOUTHEASTERLY
WINDS TO AT LEAST 10KT UPSTREAM OF OUR WESTERN/SOUTHWESTERN ZONES
WHICH IS ON TRACK WITH WHAT IS IN THE GRIDS. ANTICIPATING WIND
CHILL ADVISORY CRITERIA (-25F TO -40F) TO BE REACHED BETWEEN 12Z
AND 18Z TODAY AND THUS HAVE ISSUED A WIND CHILL ADVISORY. PLEASE
REFER TO BIS

THE LATEST WATER VAPOR IMAGES SHOW THE LEADING EDGE OF HIGH CLOUDS
NOW MAKING THEIR WAY INTO OUR SOUTHWEST ZONES. UPPER LOW SEEN
SPINNING OVER VANCOUVER ISLAND WITH ATTENDING H3 120KT JET MOVING
INTO BASE OF TROUGH ALONG THE WEST COAST AT THIS TIME. MODELS IN
GOOD AGREEMENT WITH A WEAKLY DEFINED COUPLED JET SCENARIO SETTING
UP TONIGHT INTO EARLY TUESDAY WITH ONE JET STREAK MOVING FROM
IDAHO INTO NORTH DAKOTA LATER TODAY/TONIGHT...WHILE THE
AFOREMENTIONED AND STRONGER JET MAX MOVES FROM THE PACIFIC COAST
INTO THE SOUTHWESTERN STATES TODAY AND EJECTS NORTHEAST INTO THE
CENTRAL PLAINS TONIGHT INTO TUESDAY. ENOUGH H85-H7 OMEGA/LIFT FOR
CATEGORICAL POPS TONIGHT. THE H7 LOW/THERMAL TROUGH SLOWLY MOVE
THROUGH THE CWA ON TUESDAY KEEPING THE SNOW THREAT ALIVE FOR THE
MAJORITY OF THE MORNING HOURS AND SLOWLY WANING DURING THE
AFTERNOON AS THE H7 LOW MOVES EAST. THE GFS AND ECMWF ARE SIMILAR
WITH THE POSITION OF THE 500MB/700MB LOW TRACK BUT THE LATEST
ECMWF IS ALSO MORE AGGRESSIVE WITH QPF AMOUNTS IN THE WEST AND IN
THE NORTH. THE GFS IS NEARLY THE OPPOSITE WITH THE CENTRAL AND
SOUTHERN SECTIONS GETTING THE BULK OF THE SNOW AND MUCH LESS IN
THE NORTHERN ZONES. GIVEN THE SIMILAR TRACK OF THE MID/UPPER LOWS
AND SFC TROUGH...FELT THE ECMWFS PLACEMENT OF THE HIGHEST QPF WAS
TOO FAR NORTH. DECIDED TO FOLLOW THE LATEST GFS AND HPC WINTER
WEATHER DESK GUIDANCE IN DETERMINING WHERE TO ISSUE THE WINTER
WEATHER ADVISORY SNOW POTENTIAL. BOTH AGREE THAT THE BEST THREAT
OF 2 TO 5 INCHES WOULD OCCUR OVER OUR CENTRAL AND SOUTHERN ZONES
FROM LATE TODAY THROUGH TUESDAY EVENING. WILL FORGO ANY MENTION OF
AN ADVISORY IN THE NORTHERN ZONES...BUT AGREE THAT 1 TO 3 INCHES
IS CERTAINLY FEASIBLE THERE. THE TIMING OF SNOW TODAY LOOKS
REASONABLE PER GFS/ECMWF...GIVEN WHERE THE SNOW IS OCCURRING ON
THE REGIONAL LOOP. FELT THE 00Z NAM WAS ABOUT 6HR SLOWER THAN BOTH
THE GFS/ECMWF AND THUS DID NOT FOLLOW. SFC LOW CURRENTLY OVER
SOUTHERN IDAHO ADVANCES EAST TO AROUND RIVERTON WYOMING BY 00Z TUE
AND THEN SPREADS OUT INTO THE CENTRAL PLAINS TONIGHT THROUGH
TUESDAY WITH AN INVERTED TROUGH POKING INTO NORTH DAKOTA. THIS
WILL ENHANCE THE SFC CONVERGENCE TONIGHT INTO EARLY TUESDAY MORNING.
THE SFC TROUGH MOVES EAST TUESDAY WITH THE MID/UPPER LEVEL DYNAMICS
TAKING OVER AND BRINGING ADDITIONAL SNOW TO THE AREA. DECIDED TO
END THE ADVISORY IN THE SOUTHWEST BY 00Z WED..BUT KEPT IT GOING
OVER SOUTH CENTRAL NORTH DAKOTA THROUGH 06Z WEDS. THE SNOW TAPERS
OFF TUESDAY EVENING WITH DRY CONDITIONS SETTING UP FOR CHRISTMAS EVE.

.LONG TERM...THURSDAY THROUGH MONDAY...
A FAIRLY ACTIVE MID/UPPER LEVEL PATTERN IS NOW BEING DEPICTED BY
MEDIUM AND LONG RANGE GUIDANCE FOR THE LAST WEEK OF DECEMBER. A LONG
WAVE UPPER TROUGH WILL MOVE ACROSS THE PLAINS THURSDAY INTO FRIDAY
SO WILL MAINTAIN SLIGHT CHANCE POPS FOR THIS PERIOD AS STILL SOME
UNCERTAINTY OF WHERE THE BEST PRECIP CHANCES WILL BE LOCATED.
AFTERWARDS A SERIES OF S/WV TROUGHS SATURDAY THROUGH MID NEXT WEEK
MOVE ACROSS SOUTHERN CANADA AND THE NORTHERN CONUS...FLATTENING THE
RIDGE AND PREVENTING THE WARM-UP PREVIOUSLY ADVERTISED BY MODELS.
HAVE KEPT THE FORECAST DRY FOR NOW AFTER FRIDAY WITH LOTS OF
UNCERTAINTY WITH THESE SMALLER SCALE FEATURES. A ROLLER COASTER OF
TEMPERATURES WITH THIS PATTERN CAN BE EXPECTED.

&&

.AVIATION...
DETERIORATING FLYING CONDITIONS CAN BE EXPECTED THIS AFTERNOON AND
INTO EARLY THIS EVENING SOUTHWEST TO NORTHEAST AS A SFC TROUGH OF
LOW PRESSURE MOVING INTO THE NORTHERN PLAINS INCREASES CLOUDS AND
LOWERS CIGS. BY THIS EVENING AND INTO THE OVERNIGHT HOURS MFVR CIGS
AND VIS WILL TRANSITION TO IFR AND BELOW AS AREAS OF SNOW ENCOMPASS
NORTH DAKOTA. THESE ADVERSE FLYING CONDITIONS WILL LIKELY PERSIST
THROUGH TUESDAY MORNING AND AFTERNOON BEFORE SLOWLY IMPROVING
TUESDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE LOCAL REGION.

&&
.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM CST /5 PM MST/ THIS EVENING TO
MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NDZ019>023-025-
034>037-042-045>048-050-051.

WIND CHILL ADVISORY FROM 6 AM CST /5 AM MST/ THIS MORNING TO
NOON CST /11 AM MST/ TODAY FOR NDZ017>020-031>034-040>045.

WINTER WEATHER ADVISORY FROM NOON CST /11 AM MST/ TODAY TO 6 PM
CST /5 PM MST/ TUESDAY FOR NDZ018-031>033-040-041-043-044.

&&

KS/NH
Hazardous weather outlook, Dec 21, 3:33 AM MST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
433 AM CST SUN DEC 21 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-221045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
433 AM CST SUN DEC 21 2008 /333 AM MST SUN DEC 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS WIND CHILL TEMPERATURES AND AREAS OF BLOWING AND
DRIFTING SNOW THROUGH SUNDAY MORNING. A WIND CHILL WARNING REMAINS
IN EFFECT UNTIL UNTIL NOON CST OR 11 AM MST TODAY.

STRONG NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS UP TO AROUND
40 MPH...WILL CONTINUE ACROSS WEST AND CENTRAL NORTH DAKOTA THROUGH
SUNDAY MORNING. THESE WINDS COMBINED WITH ACTUAL AIR TEMPERATURES
BETWEEN 10 AND 20 BELOW ZERO...WILL PRODUCE DANGEROUS WIND CHILL
TEMPERATURES OF 40 TO 50 BELOW ZERO THROUGH EARLY SUNDAY AFTERNOON.
IN ADDITION...THE STRONG NORTHWEST WINDS COMBINED WITH RECENT
SNOWFALL WILL CONTINUE TO CREATE WIDESPREAD BLOWING AND DRIFTING
SNOW THROUGH SUNDAY MORNING...REDUCING VISIBILITIES TO BETWEEN ONE
AND THREE MILES...ESPECIALLY IN THE OPEN COUNTRY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE SNOW LATE MONDAY AND TUESDAY. ANOTHER STRONG NORTHEAST
PACIFIC STORM IS EXPECTED TO MOVE ONSHORE ACROSS THE PACIFIC
NORTHWEST LATER TODAY AND MOVE OUT ACROSS THE PLAINS MONDAY NIGHT
INTO TUESDAY. AS THIS OCCURS...SNOW IS LIKELY TO DEVELOP ACROSS
WESTERN AND SOUTHWESTERN NORTH DAKOTA MONDAY MORNING...BEFORE
SPREADING INTO CENTRAL NORTH DAKOTA BY LATE AFTERNOON AND EARLY
EVENING. SNOW WILL BECOME LIKELY MONDAY NIGHT AND GRADUALLY LESSEN
DURING THE DAY TUESDAY.

GIVEN THAT THIS STORM IS STILL A COUPLE OF DAYS AWAY...SOME
UNCERTAINTY EXISTS AS TO ITS EXACT EVOLUTION. HOWEVER...CURRENT
INDICATIONS CONTINUE TO SUGGEST THAT THIS STORM WILL BE CAPABLE OF
PRODUCING MODERATE SNOW ACCUMULATIONS ACROSS PORTIONS OF WESTERN
AND CENTRAL NORTH DAKOTA LATE MONDAY INTO TUESDAY. THEREFORE...THIS
STORM SYSTEM HAS THE POTENTIAL TO SIGNIFICANTLY IMPACT TRAVEL
ACROSS THE NORTHERN PLAINS EARLY THIS HOLIDAY WEEK. PERSONS
PLANING TRAVEL DURING THIS PERIOD ARE URGED TO CHECK THE LATEST
WEATHER FORECASTS AS WE GET CLOSER TO THIS EVENT.

THE REMAINDER OF THE HOLIDAY WEEK APPEARS TO BE QUIET...AT LEAST
THROUGH CHRISTMAS. TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
HOWEVER...TEMPERATURES ARE EXPECTED TO MODERATE SLIGHTLY ON
CHRISTMAS DAY WITH HIGHS BETWEEN 10 AND 25 ABOVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY NIGHT THROUGH TUESDAY FOR
SNOWFALL ACCUMULATION REPORTS.

KS/KJB/KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:57 AM MSTWinter Weather AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more35 hr

Nearby

Wind Chill Advisories in North Dakota, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.